# SDR ASAA0010048

- Difficulty date: March 29, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROW 3 WERE FOUND TO BE INOPERATIVE.  REPLACED RECEIVER AND BATTERY PACK, LIGHTS OPERATED NORMALLY.  (M)
